# SDR N6WA2018010201

- Difficulty date: January 2, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 35,284 hours, 25,913 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HANDLE COVER BROKEN OFF.  REPLACED THE HANDLE COVER  IAW NEF 25-100-6.
